MAUDE Adverse Event Report: ICECURE MEDICAL LTD; PROSESNE CRYOABLATION SYSTEM

ICECURE MEDICAL LTD; PROSESNE CRYOABLATION SYSTEM
Model Number FAS3100000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cancer (3262)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Recurrence after cryoablation treatment.

Common Device Name
PROSESNE CRYOABLATION SYSTEM
Manufacturer (Section D)
ICECURE MEDICAL LTD
7 haeshel st.
pob3163
caesarea, isr 30795 04
IS  3079504
Manufacturer (Section G)
ICECURE MEDICAL LTD
7 haeshel st.
pob3163
caesarea, isr 30795 04
IS   3079504
Manufacturer Contact
maayan levi
7 haeshel st.
pob3163
caesarea, isr 30795-04
IS   3079504
MDR Report Key23757016
Report Number3008797959-2025-00011
Device Sequence Number18679553
Product Code GEH
UDI-Device Identifier07290015487160
UDI-Public07290015487160
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K183213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFAS3100000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown